# SDR QXEA2020092100287

- Difficulty date: September 19, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 21,086 hours, 22,686 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Unit
- Part number: 860T509Y00
- Part serial: 512
- Condition: Malfunctioned
- Location: Mlg Selector
- Part time: 23,154 hours, 25,154 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON GEAR DOWN THE RT MAIN GEAR INDICATION DID NOT INDICATE GEAR DOWN.  RAN GEAR DOWN FAILS TO INDICATE DOWN CHECKLIST.  OBTAINED POSITIVE GEAR DOWN FROM ALT GEAR DOWN IND AND FLIGHT ATTENDANTS.  LANDED UNEVENTFULLY.  REMOVED FROM SERVICE.  FOUND INDICATION HEAD PERIODICALLY WORKING WHEN MOVED.  REMOVED LANDING GEAR CONTROL PANEL, PER AMM 32-31-01-000-801.  INSTALLED NEW UNIT, PER AMM 32-31-01-400-801.  FUNCTIONAL TEST GOOD.  A/C OK FOR CONTINUED SERVICE.
